Path Independent Choices
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Northwestern University, Center for Mathematical Studies in Economics and Management Science in its series Discussion Papers with number 361.
Date of creation: Dec 1978
Date of revision:
Contact details of provider:
Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
Other versions of this item:
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Biung-Ghi Ju, 2005.
"A Characterization of Plurality-Like Rules Based on Non-Manipulability, Restricted Efficiency, and Anonymity,"
WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS
200509, University of Kansas, Department of Economics, revised Mar 2005.
- Biung-Ghi Ju, 2005. "A characterization of plurality-like rules based on non-manipulability, restricted efficiency, and anonymity," International Journal of Game Theory, Springer, vol. 33(3), pages 335-354, 09.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker).
If references are entirely missing, you can add them using this form.